Publication
Title
Brauer-Severi motives and Donaldson-Thomas invariants of quantized threefolds
Author
Abstract
Motives of Brauer-Severi schemes of Cayley-smooth algebras associated to homogeneous superpotentials are used to compute inductively the motivic Donaldson-Thomas invariants of the corresponding Jacobian algebras. This approach can be used to test the conjectural exponential expressions for these invariants, proposed in [3]. As an example we confirm the second term of the conjectured expression for the motivic series of the homogenized Weyl algebra.
Language
English
Source (journal)
Journal of noncommutative geometry
Publication
2018
ISSN
1661-6952
1661-6960
Volume/pages
12:2(2018), p. 671-692
ISI
000437246800008
Full text (Publisher's DOI)
Full text (open access)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.08.2018
Last edited 24.08.2021
To cite this reference